MathSciNet Relay Station
MathSciNet bibliographic data
MR313193 (47 #1748) 10D15
Metzger, Thomas A. On the growth of the Taylor coefficients of automorphic forms. Proc. Amer. Math. Soc. 39 (1973), 321–328.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement